# SDR SIMA20240201001

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 18,650 hours, 12,338 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E/E BAY FAN FAIL IN-FLIGHT EMERGENCY DECLARED LANDED SAFELY C/W FIM 21-26-00 RESETED A/C AND FAULT CLEARED, TRANSITORY CONDITION.
